A Monotone Operator Method for the Solution of Fredholm Integral Equations.
Numerische Mathematik, Tome 22 (1974), pp. 403-408
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1974__22_132280,
author = {P.P. Chan},
title = {A {Monotone} {Operator} {Method} for the {Solution} of {Fredholm} {Integral} {Equations.}},
journal = {Numerische Mathematik},
pages = {403--408},
year = {1974},
volume = {22},
language = {en},
url = {http://geodesic.mathdoc.fr/item/NUMA_1974__22_132280/}
}
P.P. Chan. A Monotone Operator Method for the Solution of Fredholm Integral Equations.. Numerische Mathematik, Tome 22 (1974), pp. 403-408. http://geodesic.mathdoc.fr/item/NUMA_1974__22_132280/